Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Increased heart rate, regular white discharge, tiredness after first sexual intercourse. Cause?

my girlfried and i have unprotected sex 1 month ago, that day after having sex for the first time in life her heart beat increased for full day and a frequent discharge of white liquid keeps on going for full day now a days she is having discharge of white milky liquid and feels tired while doing work is she fine , i am worried about her , plz help
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to healthcare magic,
From the history that you have given, the increase in heart rate that you are describing might be due to the fact that it was her first time and the anxiety itself could have caused that, as far as the tiredness and white discharge is concerned get her evaluated by a gynaecologist as she may have developed an infection and she will require medical attention for the same. it would be better if you got her evaluated by a gynaecologist at the earliest.
take care.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor